Print Email
 

Clinical Images

Uncommon Side Effect of a Common Medication - Case 1


Presentation:

74-year-old male presents with a pruritic rash on his lower extremities, arms and trunk.  He was started on a new medication by his cardiologist 2 months prior to the onset of the rash.

Test results:

CBC: Eosinophilia
Skin Biopsy: Findings suggestive of Lichenoid Drug Eruption (LDE)

Please click here for the full text article with the answer.


 

Submit content to JGIM

JGIM encourages submission of articles aimed at improving patient care, education, and research in primary care and general internal medicine in all settings. Submissions must be original and not currently under consideration for publication in another peer- reviewed medium (paper or electronic).

Learn How to Submit Here

 

FEATURED ARTICLE

 

Darlyn Victor, MD, Paul Moots, MD and Jacqueline Fischer, MD

October 13, 2016

A 39-year-old African-A....

Read Article
 

Most Viewed Articles

73 Views

The Role of Community-Based Participatory Research to Inform Local Health Policy: A Case Study.

O’Brien, Matthew J.; Whitaker, Robert C.

Read Article| Download PDF
25 Views

The Role of Community-Based Participatory Research to Inform Local Health Policy: A Case Study.

O’Brien, Matthew J.; Whitaker, Robert C.

Read Article| Download PDF
31 Views

The Role of Community-Based Participatory Research to Inform Local Health Policy: A Case Study.

O’Brien, Matthew J.; Whitaker, Robert C.

Read Article| Download PDF

Most Recent Web Only Content

November

13

Hypertriglyceridemia-induced Acute Pancreatitis

Faryal Nadeem, MD; Syed Shabbir, MD

Read Article

October

30

The Patient’s Wife

Teresa Lee, MD, PhD

Read Article

August

25

Diagnostic Schema

Denise M. Connor, Rabih Geha, Mark Henderson, Jeff Kohlwes

Read Article

April

26

A Prescription for Kindness

Bui, Simonetti, Benson, Malek and Anderson

Read Article